# SDR DALA2025072205492

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 94,728 hours, 12,459 cycles
- Engine: Pwa PW4168A
- Engine time: 30,569 hours, 10,536 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: G1020293
- Condition: Leaking
- Location: Hyd Sys
- Part time: 30,569 hours, 10,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

SHIP 3304 - DE - DECLARED EMERGENCY DUE TO GREEN HYDRAULIC SYSTEM LEAK ECAM MSG AND LOSS OF QUANTITY. CORRECTIVE ACTION: REPLACED #1 AND #2 ENG EDP PUMPS AND RETURN LINE ELBOW ON #1 ENG. OPS AND LEAK CHECK GOOD. (7072450)
